# SDR SWAA2014031426049

- Difficulty date: March 6, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Part number: BAC5016
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON HINGE CUTOUT UPPER PANEL SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM.
